<  Back to the Polytechnique Montréal portal

Approximation in p-Norm of Univariate Concave Functions

Jean Guérin, P. Marcotte and Gilles Savard

Article (2014)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/12266/
Journal Title: Journal of Optimization Theory and Applications (vol. 161, no. 2)
Publisher: Springer
DOI: 10.1007/s10957-013-0410-9
Official URL: https://doi.org/10.1007/s10957-013-0410-9
Date Deposited: 18 Apr 2023 15:08
Last Modified: 18 Apr 2023 15:08
Cite in APA 7: Guérin, J., Marcotte, P., & Savard, G. (2014). Approximation in p-Norm of Univariate Concave Functions. Journal of Optimization Theory and Applications, 161(2), 490-505. https://doi.org/10.1007/s10957-013-0410-9

Statistics

Dimensions

Repository Staff Only

View Item View Item